I recently got off cymbalta. I was on 60milligrams. Its only been 2 weeks and now Im feeling really sick from it. I am very nauseated. I feel like I have the flu almost. I also Got the chills, where I get cold all of A sudden. And sometimes Hot flashes. I cant sleep. Is this all normal? I mean can withdrawl, make you feel sick? Nobodys really giving me ,the info I need. I am under the Drs supervision and waiting for his call. But I wanted to know. If this ever happend to you or someone you know? Or even If you know much about it. I am getting anxiety over this Its horrible.Thankyou
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...